The present paper addresses the system of nonlinear fractional differential systems involving Riemann-Liouville and Hadamard derivatives with different types of initial value conditions. However, these initial value conditions are not equivalent with each other. We construct the new linearization theorems for nonlinear fractional differential systems defined by fractional differential equations with Riemann-Liouville and Hadamard derivatives which have never been explored before.
Digital Object Identifier (DOI)
Li, Changpin and Sarwar, Shahzad
"Linearization of Nonlinear Fractional Differential Systems with Riemann-Liouville and Hadamard Derivatives⋆,"
Progress in Fractional Differentiation & Applications: Vol. 6
, Article 2.
Available at: https://dc.naturalspublishing.com/pfda/vol6/iss1/2